Virginia, 2011Flooding in Virginia, September 28, 2011
September 28, 2011 · NWS AKQ · 2 events in 1 county or zone
Flooding of roadways continued over portions of Virginia Beach for a few hours after heavy rainfall ended.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Flooding of roadways continued over portions of Virginia Beach for a few hours after heavy rainfall ended.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Sep 28, 5:57 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Sep 28, 5:57 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
657 PM EDT WED SEP 28 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE SLOWLY EAST ACROSS THE AREA TONIGHT...THEN
PUSH OFF THE MID ATLANTIC COAST THURSDAY. A SECONDARY COLD FRONT
WILL CROSS THE REGION LATE FRIDAY...USHERING IN MUCH COOLER CONDITIONS
FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LTST DATA HAS BEST SPRT FOR CONVECTION E OF I95 CORRIDOR TONIGHT AS
S/W MOVES NE AHEAD OF SLOW MOVG CDFRNT. DESPITE LESS INSTAB...WILL
KEEP CHC POPS GOING W OF I95 CORRIDOR THIS EVE DUE TO LL MSTR
CNVRGNCE AS WELL AS NMRS OUTFLOW BNDRYS NOW FORMING FROM ONGOING
CONVECTION. AIRMASS REMAINS TRPLCL...SO LIKE LAST NITE...CONVECTION
MAY LAST WELL AFTR SS. SPRT FOR POPS SHIFTS NE AFTR MIDNITE...SO
WILL HAVE HIGHEST POPS ACROSS LWR MD ERN SHORE AFTR 06Z. DRYER AIR
BEGINS TO FILTER INTO WRN CNTYS LATE...SO HAVE ENDED PCPN ACROSS
WRN CNTYS AFTR MIDNITE. LOWS IN THE 60S TO NR 70.
SEE CLIMATE SECTION (BLO) TO FOR RICHMOND PCPNS STATUS FOR SEPT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
SLOW MOVING CDFRNT FINALLY REACHES THE COAST LATE THURS AM THEN
PUSHES OFF THE COAST DURING THE AFTRN. THE UPPER LOW FINALLY GETS
A KICK EAST BY ANOTHER UPPER TROUGH DIVING SOUTH OUT OF SOUTHERN
CANADA. AS IT DOES SO...OPENS UP AND TAKES ON A NEGATIVE TILT AS IT
LIFTS NE THROUGH THE NORTHERN MID-ATLANTIC/ NORTHEAST THURS. THIS
SCENARIO KEEPS ENUF MSTR/LIFT ACROSS EASTERN CNTYS FOR SCT AFTRN
TSTRMS. HIGHEST POPS ACROSS ERN SHORE WHERE BEST MSTR SOURCE. ENUF
DRY AIR ACROSS WRN CNTYS BEHIND CDFRNT (W OF I95) TO PREVENT ANY
PCPN. STILL WRM WITH HIGHS 80-85.
DRY AIR OVRSPRDS RGN THURS NIGHT WITH CLEARING SKIES / FALLING DP
TMPS. THIS LEADS TO MORE COMFORTABLE CNDTNS WITH LOWS IN THE M50S-
L60S. SEASONABLY WARM WX IS EXPECTED OUT AHEAD OF THE NEXT SGNFCNT
CDFRNT FRI. MODELS TRENDING TOWARD SOME MSTR ACCOMPANYING THE FRNT
ACROSS ERN MOST CNTYS AFTR 18Z. THUS...ADDED A SLGHT CHC SHWR WITH
THE ACTUAL FROPA...THOUGH THE MSTR MAY BE MORE CLOUD COVERAGE THAN
PCPN. ENUF HEATING BEFORE FROPA FOR MAX TEMPS BTWN 75-80.
M CLR TO PT CLDY AND COOL FRI NITE AS CAA SETS IN. LOWS M40S NWRN
CNTYS TO M50S SERN CSTL AREAS.
MODELS DIFFER...BUT LTST TRENDS IS FOR THE UPR LVL LOW TO DRIFT S
ACROSS THE NRN MID ATLNTC STATES ERLY THIS WEEKEND. QSTN OF JUST
HOW FAR IT ACTUALLY GETS WILL DETERMINE WHETHER THE AMT OF SUN.
FRO NOW...KEPT SAT DRY BUT BUMPED UP CLOUD COVERAGE IN SKY GRIDS
TO MAKE SKIES PT TO M CLDY ACROSS NRN CNTYS...PT TO M SUNNY ACROSS
THE S. HIGH IN THE 60S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A STRONG TROUGH DIGS AND SETTLES OVER THE EAST COAST LATE IN THE
WEEKEND AND SLOWLY MOVES OFF THE EAST COAST EARLY NEXT WEEK AS AN
UPPER RIDGE BUILDS IN FROM THE WEST...WITH SURFACE HIGH PRESSURE
PREVAILING THROUGH MIDWEEK. MOST OF THE PERIOD SHOULD BE
DRY...ALTHOUGH THERE COULD BE A FEW LIGHT RAIN SHOWERS OVER THE NE
PORTION OF THE AREA SUNDAY AFTERNOON CLOSER TO THE UPPER LOW CENTER.
HIGH TEMPERATURES SUNDAY SHOULD BE IN THE UPPER 50S TO LOW
60S...FOLLOWED BY A TREND BACK INTO THE 70S THROUGH MIDWEEK. LOW
TEMPERATURES SHOULD BE IN THE LOW TO MID 40S NW TO LOW 50S SE ON
SUNDAY AND MONDAY MORNING. IF ENOUGH DECOUPLING OCCURS SUNDAY AND
MONDAY MORNING A FEW FAVORED COOL SPOTS IN THE INTERIOR COASTAL
PLAIN AND PIEDMONT COULD FALL INTO THE UPPER 30S. A SLIGHT
MODIFICATION IN MINIMUM TEMPERATURES SHOULD OCCUR THROUGH
MIDWEEK...BUT MORNING SHOULD REMAIN COOL WITH READINGS IN THE UPPER
40S TO LOW 50S.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
CEILINGS OCCASIONALLY LOWERED INTO THE MVFR/IFR RANGE AT THE TAF
SITES BETWEEN 12 AND 18Z. CONDITIONS SHOULD BE MAINLY VFR DURING THE
AFTN BUT CONVECTION IS EXPECTED DURING THE AFTN. ACTIVITY SHOULD
DISSIPATE DURING THE EVENING. SOME FOG AND STRATUS IS PSBL BUT MOS
FCSTS ARE NOT AS BULLISH AS THEY WERE 24 HOURS AGO. FOR NOW...TOOK
SBY DOWN TO IFR AND RIC TO MVFR. CONDITIONS IMPROVE BY LATE MRNG
THURSDAY.
OUTLOOK...SCT TS WILL AGAIN BE PSBL THURSDAY AFTN MAINLY OVER ERN
PORTIONS. MAINLY VFR/DRY CONDITIONS WILL BEGIN FRIDAY.
&&
.MARINE...
A S WIND WILL PROGRESSIVELY BECOME MORE SW INTO THURSDAY AND FRIDAY
AS A FRONT MOVES ACROSS THE MID ATLANTIC COAST. LATEST FORECAST WIND
SPEEDS ARE BELOW SCA. HOWEVER...DRIER AIR DOES ADVECT IN AND THIS
COULD ALLOW FOR ENOUGH MIXING FOR GUSTS TO APPROACH MARGINAL SCA
OVER THE BAY AND SOUND THURSDAY AFTERNOON INTO FRIDAY. A STRONGER
COLD FRONT APPROACHES FROM THE NORTHWEST FRIDAY AND MOVES ACROSS THE
MID ATLANTIC COAST FRIDAY NIGHT. DECENT CAA BEHIND THIS FRONT WILL
LIKELY RESULT IN GOOD LOW LEVEL MIXING OVER WARM WATER WITH EVENTUAL
SCA FLAGS LIKELY SATURDAY INTO SUNDAY. INCREASED SEAS ARE EXPECTED
DURING THE WEEKEND WITH THE AFOREMENTIONED CAA BEHIND THE COLD FRONT.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES OF 1/2 TO 1 FT ABOVE ASTRONOMICAL TIDES ARE
EXPECTED WITH NEW MOON. THIS WILL NEED TO BE MONITORED THROUGH
THURSDAY...ESPECIALLY THE CENTRAL BAY (LEWISETTA VA/CAMBRIDGE MD)
WITH A PERSISTENT S WIND...AND PORTIONS OF THE EASTERN SHORE (MAINLY
OCEAN CITY) FOR LEVELS POSSIBLY APPROACHING MINOR FLOODING.
&&
.CLIMATE...
SEPTEMBER 2011 NOW RANKS AS THE 9TH WETTEST ON RECORD AT RICHMOND
(THROUGH 8 AM THIS MORNING 9/28). AT NORFOLK PRECIPITATION HAS
BEEN WELL ABOVE AVG...BUT STILL WELL BELOW AT 10TH WETTEST
RANKING.
THE WETTEST SEPTEMBERS AT RICHMOND (DATA BACK THROUGH 1871):
1) 16.60" (1999)
2) 10.98" (1975)
3) 10.41" (1888)
4) 10.12" (2003)
5) 9.76" (1979)
6) 9.58 (1924)
7) 9.52" (2006)
8) 9.23" (1935)
9) 8.92" (2011/THROUGH 8 AM 9/28)
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MPR
NEAR TERM...MPR/MAS
SHORT TERM...MPR
LONG TERM...AJZ
AVIATION...LSA
MARINE...AJZ
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Sep 28, 2:45 PM EST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
345 PM EDT WED SEP 28 2011
MDZ021>025-NCZ012-VAZ048-049-060>090-092-099-100-291945-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-
HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ACCOMACK-NORTHAMPTON VA-
345 PM EDT WED SEP 28 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS CONTAINING LOCALLY HEAVY RAIN ARE EXPECTED TO
DEVELOP AND MOVE ACROSS THE REGION LATER TODAY. ISOLATED STRONG
STORMS ARE A POSSIBILITY. GUSTY WINDS AND HEAVY RAINFALL WILL BE
THE PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE ENCOURAGED TO REPORT RAINFALL REPORTS TO THE NATIONAL
WEATHER SERVICE.
ANZ630>634-650-652-654-656-658-291945-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
345 PM EDT WED SEP 28 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ013>017-030>032-102-VAZ091-093>098-291945-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-OUTER BANKS CURRITUCK-YORK-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-
345 PM EDT WED SEP 28 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH
HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS CONTAINING LOCALLY HEAVY RAIN...LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE INTO THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.
44
In the hours before
Local storm report, Sep 28, 5:47 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
647 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 9 W VIRGINIA BEACH 36.85N 76.14W
09/28/2011 CITY OF VIRGINIA B VA BROADCAST MEDIA
STREET FLOODING ON JEANNE ST...CARS UNDER WATER
&&
EVENT NUMBER AKQ1100200
SCALORALocal storm report, Sep 28, 6:07 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WAKEFIELD VA
707 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL WINDSOR 36.81N 76.74W
09/28/2011 M1.00 INCH ISLE OF WIGHT VA LAW ENFORCEMENT
0323 PM HAIL 1 NW BELLEVILLE 36.87N 76.44W
09/28/2011 E2.75 INCH CITY OF SUFFOLK VA TRAINED SPOTTER
0609 PM HAIL BAYLAKE BEACH 36.91N 76.11W
09/28/2011 E0.88 INCH CITY OF VIRGINIA B VA PUBLIC
0610 PM HAIL BAYLAKE BEACH 36.91N 76.11W
09/28/2011 M0.88 INCH CITY OF VIRGINIA B VA PUBLIC
0615 PM FLASH FLOOD THOROUGHGOOD 36.89N 76.13W
09/28/2011 CITY OF VIRGINIA B VA LAW ENFORCEMENT
STREET FLOODING IN THE THOROUGHGOOD AND CHICKS BEACH
AREAS OF VIRGINIA BEACH.
0630 PM FLASH FLOOD 9 W VIRGINIA BEACH 36.85N 76.14W
09/28/2011 CITY OF VIRGINIA B VA BROADCAST MEDIA
STREET FLOODING ON JEANNE ST...CARS UNDER WATER
&&
EVENT NUMBER AKQ1100195 AKQ1100196 AKQ1100199 AKQ1100198 AKQ1100197
AKQ1100200
DAPLocal storm report, Sep 28, 6:11 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
711 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST OCEANA NAS 36.82N 76.03W
09/28/2011 M54 MPH CITY OF VIRGINIA B VA ASOS
&&
EVENT NUMBER AKQ1100201
AJZLocal storm report, Sep 28, 6:19 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
719 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM MARINE TSTM WIND 2 NNE CAPE HENRY 36.95N 76.00W
09/28/2011 M67 MPH ANZ634 VA BUOY
CAPE HENRY WEATHERFLOW SITE X138
&&
EVENT NUMBER AKQ1100202
AJZLocal storm report, Sep 28, 6:48 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
748 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 1 N EUCLID TERRACE 36.86N 76.16W
09/28/2011 CITY OF VIRGINIA B VA LAW ENFORCEMENT
VEHICLES WASHED AWAY IN THE INDEPENDENCE-HAYGOOD AREA
&&
EVENT NUMBER AKQ1100203
SCALORALocal storm report, Sep 28, 6:52 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
752 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 1 S OCEAN PARK 36.90N 76.10W
09/28/2011 CITY OF VIRGINIA B VA LAW ENFORCEMENT
SHORE DR WESTBOUND CLOSED DUE TO FLOODING
&&
EVENT NUMBER AKQ1100204
SCALORAFlood, Virginia Beach (C)
- When
- September 28, 7:45 PM EST to 9:30 PM EST
- Where
- Virginia Beach (C) County, 1.3 mi WNW of Ocean Park to 1.16 mi NW of Ocean Park
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.910, -76.120
Two feet of water was reported over a section of Shore Drive.
Flood, Virginia Beach (C)
- When
- September 28, 8:00 PM EST to 9:30 PM EST
- Where
- Virginia Beach (C) County, 1.49 mi SSE of Chesapeake Beach to 1.47 mi SSE of Chesapeake Beach
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 36.900, -76.140
Meade Lane was impassable due to flood waters.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in New Jersey, September 28 to 30, 2011$100,000 · 7 events
- Tornado and Hail in North Carolina, September 28 to 29, 20111 injured · $20,000 · EF1 · 5 events
- Flash Flooding and Flooding in Pennsylvania, September 28 to 29, 2011$50,000 · 6 events
- Flash Flooding in Pennsylvania, September 28, 20118 events
- Dense Fog in Virginia, September 28 to 29, 20116 events
- Hail and Damaging Wind in Louisiana, September 28, 2011$5,000 · 2 in hail · 5 events
- Hail in Louisiana, September 28, 20111.75 in hail · 5 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, September 28, 20114 events
- Flash Flooding and Flood in New York, September 28, 20113 events
- Hail and Damaging Wind in Virginia, September 28, 2011$2,000 · 1.75 in hail · 3 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, September 28, 20113 events
- Damaging Winds in South Carolina, September 28, 2011$8,000 · 60 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349353, 349354.